MAUDE Adverse Event Report: INSTRUMENTATION LABORATORY CO. ACL TOP 750 LAS; INSTRUMENT, COAGULATION, AUTOMATED

INSTRUMENTATION LABORATORY CO. ACL TOP 750 LAS; INSTRUMENT, COAGULATION, AUTOMATED
Model Number 2800-35
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 11/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A complaint was reported on (b)(6)2024 regarding acl top 750 las sn (b)(6), indicating that the probe scraped across fingertips of the technologist when she reached too far in past conveyor belt trying to align cuvettes on acl top 750 las sn (b)(6).It was noted that the glove the technician was wearing was still intact but a small scratch was seen on her fingertip.The incident is related to user error -not using precaution as instructed in the operator manual.The acl top series operator's manual confirmed that there are appropriate instructions and cautions as below: "warning piercing hazard: do not put hand inside instrument while it is in motion." "biohazard:the sample probe and piercer probe should be treated as biohazardous items.Laboratory precautions for biohazardous material should be taken when handling and disposing of these items".There was no known adverse effect from the scrape.The acl top 750 las performed as intended with no malfunction and its labeling provides appropriate warnings to the user regarding the hazard.Therefore, no remedial action is indicated at this time.
 
Event or Problem Description
A complaint was reported on (b)(6)2024 regarding acl top 750 las sn (b)(6), indicating that the probe scraped across fingertips of the technologist when she reached too far in past conveyor belt trying to align cuvettes on acl top 750 las sn (b)(6).It was noted that the glove the technician was wearing was still intact but a small scratch was seen on fingertip.Technician went to emergency room and followed up with occupational health.Occupational health placed her on a pep for potential exposure for 28 days and scheduled follow-up.There was no known adverse effect from the scrape.

Brand Name
ACL TOP 750 LAS
Common Device Name
INSTRUMENT, COAGULATION, AUTOMATED
Manufacturer (Section D)
INSTRUMENTATION LABORATORY CO.
180 hartwell road
bedford 01730
Manufacturer (Section G)
INSTRUMENTATION LABORATORY CO.
180 hartwell road
bedford 01730
Manufacturer Contact
anuja khan
180 hartwell road
bedford 01730
MDR Report Key20762833
Report Number1217183-2024-00008
Device Sequence Number15600263
Product Code GKP
UDI-Device Identifier08426950784050
UDI-Public(01)08426950784050(11)230911
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K242127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number2800-35
Device Catalogue Number00000280035
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown